Vol 25 No 3 (2020)

Published: 2020-05-13

Articles

Regularity results for a quasilinear free boundary problem

Samia Challal, Abdeslem Lyaghfouri
Abstract 698 | PDF Downloads 436 | DOI https://doi.org/10.3846/mma.2020.10659

Page 338-350

Constant sign and nodal solutions for nonlinear Robin equations with locally defined source term

Nikolaos S. Papageorgiou, Calogero Vetro, Francesca Vetro
Abstract 692 | PDF Downloads 363 | DOI https://doi.org/10.3846/mma.2020.11031

Page 374-390

Page 409-420

Page 441-460

Page 461-472

Mathematical analysis of synthetic measures based on radar charts

Boleslaw Borkowski, Artur Wiliński, Wieslaw Szczesny, Zbigniew Binderman
Abstract 395 | PDF Downloads 317 | DOI https://doi.org/10.3846/mma.2020.11223

Page 473-489